# SDR GXPA0117

- Difficulty date: August 14, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N160GA
- Make and model: Piper PA60601
- Aircraft serial: 61002150
- Engine: Lyc TIO540*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Connector
- Condition: Malfunctioned
- Location: Artifical Horiz
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARTIFICIAL HORIZON TUMBLED AND SHOWED 10 DEGREES LEFT BANK IN STRAIGHT LEVEL FLIGHT.  CLEANED CANNON PLUG AND CLEARED FOR TEST FLIGHT.  OPS CHECKED GOOD.  TEST FLIGHT COMPLETED, FOUND OK.
